The ABC Homeopathy Forum
Side effects of Phosphorus 200?What are the side effects/ adverse effects of long term intake of Phosphorus 200 - not frequently, but once in a week till the symptoms go away or there is some cure? Are there any serious consequences that one should be aware of?
shayonbh on 2014-01-04
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.